MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS COMPURECORD PERI-OPERATIVE ANESTHESIOLOGY INFORMATION SYSTEM; GAS-MACHINE, ANESTHESIA

PHILIPS MEDICAL SYSTEMS COMPURECORD PERI-OPERATIVE ANESTHESIOLOGY INFORMATION SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 866334
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer did not provide serial number.Phone not provided.A follow-up report will be submitted once the investigation is complete.The product grid is pending additional information.A follow-up report will be submitted.
 
Event or Problem Description
Customer reported that compurecord data was incorrect.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
COMPURECORD PERI-OPERATIVE ANESTHESIOLOGY INFORMATION SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10645085
Report Number1218950-2020-05839
Device Sequence Number437319
Product Code BSZ
UDI-Device Identifier00884838044487
UDI-Public(01)00884838044487
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083413
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866334
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;